Oleg Makarenkov
Oleg Makarenkov
Zugehörigkeit unbekannt
Bestätigte E-Mail-Adresse bei
Zitiert von
Zitiert von
Dynamics and bifurcations of nonsmooth systems: A survey
O Makarenkov, JSW Lamb
Physica D: Nonlinear Phenomena 241 (22), 1826-1844, 2012
Asymptotic stability of periodic solutions for nonsmooth differential equations with application to the nonsmooth van der Pol oscillator
A Buică, J Llibre, O Makarenkov
SIAM Journal on Mathematical Analysis 40 (6), 2478-2495, 2009
An alternative approach to study bifurcation from a limit cycle in periodically perturbed autonomous systems
M Kamenskii, O Makarenkov, P Nistri
Journal of Dynamics and Differential Equations 23 (3), 425, 2011
A continuation principle for a class of periodically perturbed autonomoussystems
M Kamenskii, O Makarenkov, P Nistri
Mathematische Nachrichten 281 (1), 42-61, 2008
Existence and stability of limit cycles in the model of a planar passive biped walking down a slope
O Makarenkov
Proceedings of the Royal Society A 476 (2233), 20190450, 2020
Periodic solutions for planar autonomous systems with nonsmooth periodic perturbations
O Makarenkov, P Nistri
Journal of mathematical analysis and applications 338 (2), 1401-1417, 2008
On the response of autonomous sweeping processes to periodic perturbations
M Kamenskii, O Makarenkov
Set-Valued and Variational Analysis 24, 551-563, 2016
Bifurcations from nondegenerate families of periodic solutions in Lipschitz systems
A Buică, J Llibre, O Makarenkov
Journal of Differential Equations 252 (6), 3899-3919, 2012
Global stability of almost periodic solutions to monotone sweeping processes and their response to non-monotone perturbations
M Kamenskii, O Makarenkov, LN Wadippuli, PR de Fitte
Nonlinear Analysis: Hybrid Systems 30, 213-224, 2018
Dwell time for local stability of switched affine systems with application to non-spiking neuron models
O Makarenkov, A Phung
Applied Mathematics Letters 86, 89-94, 2018
Asymptotic stability of forced oscillations emanating from a limit cycle
O Makarenkov, R Ortega
Journal of Differential Equations 250 (1), 39-52, 2011
A new test for stick–slip limit cycles in dry-friction oscillators with a small nonlinearity in the friction characteristic
O Makarenkov
Meccanica 52 (11-12), 2631-2640, 2017
Bifurcation of limit cycles from a fold-fold singularity in planar switched systems
O Makarenkov
SIAM Journal on Applied Dynamical Systems 16 (3), 1340-1371, 2017
Existence and stability of limit cycles in control of anti-lock braking systems with two boundaries via perturbation theory
T Köppen, T Küpper, O Makarenkov
International journal of control 90 (5), 974-989, 2017
On Yu. A. Mitropol'skii's theorem on periodic solutions of systems of nonlinear differential equations with nondifferentiable right-hand sides
A Buicǎ, J Llibre, OY Makarenkov
Doklady Mathematics 78 (1), 525-527, 2008
Small parameter perturbations of nonlinear periodic systems
M Kamenskii, O Makarenkov, P Nistri
Nonlinearity 17 (1), 193, 2003
Poincaré index and periodic solutions of perturbed autonomous systems
O Makarenkov
Transactions of the Moscow Mathematical Society 70, 1-30, 2009
A new approach in the theory of ordinary differential equations with small parameter
M Kamenskii, O Makarenkov, P Nistri
arXiv preprint arXiv:0710.0057, 2007
Stabilization of the response of cyclically loaded lattice spring models with plasticity
I Gudoshnikov, O Makarenkov
ESAIM: Control, Optimisation and Calculus of Variations 27, S8, 2021
Extremum seeking control of a nonholonomic system with sensor constraints
Y Zhang, O Makarenkov, N Gans
Automatica 70, 86-93, 2016
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20